# SDR CALA2013110592655

- Difficulty date: November 3, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 60,213 hours, 22,721 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C252430022
- Part serial: B3282
- Condition: Faulted
- Location: Brakes Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ECAM HOT BRAKES, RT BRAKES AT 480 & DRAGGING.  BOTH NR 3 & NR 4 BRAKES WERE SMOKING & DRAGGING DURING TAXI.  REPLACED DUAL ALTERNATE BRAKE DISTRIBUTION VALVE IAW MM & REPLACED ALTERNATE BRAKE SERVO VALVE MANIFOLD IAW MM.  BLEED BOTH ALTERNATE & NORMAL BRAKE SYSTEMS.  COULD NOT DUPLICATE FAULT, OPS CHECKED GOOD.
